A Khintchine-type theorem for hyperplanes

Ghosh, Anish (2005) A Khintchine-type theorem for hyperplanes. Journal of the London Mathematical Society, 72 (02). pp. 293-304. ISSN 0024-6107

Full text not available from this repository.
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Related URLs:
Depositing User: Vishal Gautam
Date Deposited: 18 Mar 2011 10:28
Last Modified: 03 Oct 2022 02:45
URI: https://ueaeprints.uea.ac.uk/id/eprint/20089
DOI: 10.1112/S0024610705006587

Actions (login required)

View Item View Item